# SDR TWAA0003004

- Difficulty date: February 15, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N953U
- Make and model: Doug DC-9-82
- Aircraft serial: 49267
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 1295
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINTENANCE, IN THE CABIN FOUND A CRACKED MEMBRANE APPROX STA 1295, FLOOR LEVEL STRINGER 18L.  INSTALLED MEMBRANE DOUBLER PER SRM 53-05, FIG 96 SHEET 3.
